Skip to Main content Skip to Navigation
Help


...
hal-01289699v1  Journal articles
Marc GlisseSylvain LazardJulien MichelMarc Pouget. Silhouette of a random polytope
Journal of Computational Geometry, Carleton University, Computational Geometry Laboratory, 2016, 7 (1), pp.14. ⟨10.20382/jocg.v7i1a5⟩
...
inria-00517175v1  Journal articles
Jinsan ChengSylvain LazardLuis PeñarandaMarc PougetFabrice Rouillier et al.  On the topology of real algebraic plane curves
Mathematics in Computer Science, Springer, 2010, 4 (1), pp.113-137. ⟨10.1007/s11786-010-0044-3⟩